# SDR SIMA201811051004

- Difficulty date: November 1, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 34,791 hours, 30,260 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"TRANSFERRED FROM AML PAGE 4348971 ITEM 2" REF THIS LOG PAGE ITEM1 RIGHT AFT FUSELAGE BELOW ENG 2 DAMAGED AND INTERNAL STRINGER DAMAGED  "MAJOR REPAIR"-C/A-PERFORMED PERMANENT REPAIR IAW ERS-EM-53MR-3485
